# SDR SWAA2020013040884

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221FF FORWARD INBOARD LOWER EDGE DELAMINATED, BETWEEN BS 270 TO BS 420.  REPAIRED FLOOR BOARD 221FF IAW SRM.
